# SDR HEEA079314

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,111 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17501159
- Condition: Mismanufactured
- Location: M/R Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TIP CAP ON MAIN ROTOR BLADES HAVE LARGE SCREW HOLES ON BOTTOM SIDE MISMATCHED ANYWHERE FROM 1/4 INCH HOLE TO 1/2 INCH HOLE. REPLACED WITH SERVICEABLE PART.
